Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cysts on left ovary, unprotected sex, no periods. Taking cerazette tablets, switched to cilest. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
Hi i was on cerazette about 2 months but asked my dostor to change it 2 cilest cause i ve got a cyst on my left ovary,I left 4 cerazette tablets in the pack and started cilest on 18th november straight away.I didnt use extra contraception in the 1st week as the leaflet didnt say anything about it,I was bleeding in the third week of taking cilest.It was like a normal period it lasts 5 days..Is that normal??Now i ve got 7 free pill week and its 3rd day 2day and i still have no period.May i be pregnant????
Posted Wed, 18 Apr 2012 in Women's Health
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
You had your normal period around 3rd december while taking cilest regularly. Now in your this pill free period, bleeding is not expected. Mild irregular spotting might happen on last day of this pill free period.
The chances of you being pregnant are negligible. Still you can get your urine tested on the last day of pill free period and start with a new pack on next day if the test is negative.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor